Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Benadryl interact with Nyquil?

hi I have a friend that took Benadryl and Nyquil together and had a reaction on her face, ie red bumps on her nose and red spot under her eye. almost like blisters. is that normal reaction? I did however tell her not to do that again and since we are at work in a hospital I gave her a Claritin to try to get her through the day.
Thu, 19 Jan 2017
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, it may cause a harmful interaction.It is not a normal reaction. Taking Benadryl together with Nyquil may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems. So, one should avoid taking these two medications together.

Hope this answers your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Benadryl interact with Nyquil?

Hi, Yes, it may cause a harmful interaction.It is not a normal reaction. Taking Benadryl together with Nyquil may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems. So, one should avoid taking these two medications together. Hope this answers your query. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali